# SDR SWIA201541019

- Difficulty date: March 28, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 18,614 hours, 10,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRFRAME BELLY AT FS 985,STR 27, GOUGED.  REPAIRED GOUGE AT FS 985, STR 27 REF REO.
